| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump received button error alarm.The customer¿s blood glucose level was 268 mg/dl at the time of incident.Customer stated that they would continue to use the current insulin pump and then switch to the loaner insulin pump if button errors continue.The customer was advised to discontinue use of the insulin pump.The insulin pump will not be returned for analysis.